Skip to content
novasure procedure side effects
avatar
An_243687 posted:
I have the Novasure procedure performed about 3 weeks ago. Is it normal to have whitish-gray discharge? I have been having cramping, back pain and nausea as well. The other day I had a migraine headache for a solid 24 hours. How long should I continue to have these type of symptoms before being concerned and returning back to my doctor?
Reply
 
avatar
someonewhocares3 responded:
Here's a discussion of women's post-ablation experiences (125 replies) -
http://forums.webmd.com/3/gynecology-exchange/forum/12649/17#17

Hope you start feeling better soon!


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Fact or fiction? Estrogen therapy is an option for all menopausal womenExpert
Fiction: Only women who no longer have a uterus should consider using esdtrogen-alone therapy (ET). For women with a uterus, the option ... More
Was this Helpful?
26 of 40 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website